# SDR SWAA2025011576779

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN 2024-759558<[01] REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 17 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 17 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED TIE CLIP LOCATED STA277 AND STR10R PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 17 REV -. SEE INDIVIDUAL SIGN OFF BELOW  CERTIFIED RII
